Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: what to do?

  1. #1
    InTraining is offline Junior Member
    Join Date
    Jun 2005
    Posts
    111

    Exclamation what to do?

    as you may know i had a bad infection ( which turned out to be an allergic reaction) and my shot was suposed to be on sunday, but didnt take it till i had seen the doctor on tuesday.
    my question is my next shot is ment to be on wednesday which is usualy 3 days between but due to me taking my shot on tuesday im not sure if to,
    A) take the shot on wednesday as usual ( which is 1 day after last shot)
    B) miss wednesday and take it saturday leaving the 3 day gap, or..
    C) leave it 3 days between and change my schedual.

    also i ws told it was allergic reaction, it started clearing up on its own but the pills and cream i was given is enough for me to keep taking until i have finished the bottles i have, but does it mean i am allergic to steroids in general or just the test e and deca or just BD stuff??

    any ideas???
    thanks.

  2. #2
    InTraining is offline Junior Member
    Join Date
    Jun 2005
    Posts
    111
    bump

  3. #3
    InTraining is offline Junior Member
    Join Date
    Jun 2005
    Posts
    111
    come on guys, i can see your looking but not answering.
    i need to know, if it is wednesday i need to do the shot in the morning.

  4. #4
    InTraining is offline Junior Member
    Join Date
    Jun 2005
    Posts
    111
    still no answer, help please.

  5. #5
    InTraining is offline Junior Member
    Join Date
    Jun 2005
    Posts
    111
    bump

  6. #6
    dr.shred's Avatar
    dr.shred is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,328
    I agree with gsxxr, no point of taking the chance.

  7. #7
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Location
    London
    Posts
    773
    Quote Originally Posted by InTraining
    as you may know i had a bad infection ( which turned out to be an allergic reaction) and my shot was suposed to be on sunday, but didnt take it till i had seen the doctor on tuesday.
    my question is my next shot is ment to be on wednesday which is usualy 3 days between but due to me taking my shot on tuesday im not sure if to,
    A) take the shot on wednesday as usual ( which is 1 day after last shot)
    B) miss wednesday and take it saturday leaving the 3 day gap, or..
    C) leave it 3 days between and change my schedual.

    also i ws told it was allergic reaction, it started clearing up on its own but the pills and cream i was given is enough for me to keep taking until i have finished the bottles i have, but does it mean i am allergic to steroids in general or just the test e and deca or just BD stuff??

    any ideas???
    thanks.
    Hey if the guy wants to kill himself then that's his problem. I would go for C.

    What kind of an infection did you get?

  8. #8
    InTraining is offline Junior Member
    Join Date
    Jun 2005
    Posts
    111
    my skin was red and hot and VERY itchy, but the day i went to the doctor i noticed it was he****g on its own.
    i have had no other symtoms, no fever, headaches dizzy spells, nothing at all, in fact i have gained 8lbs in just over 3 weeks and everything is going fine.
    if it starts to come back i will consider stopping them totally but at the moment i am happy continueing with them.
    thanks for your help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •